# SDR ASOA2013101109200

- Difficulty date: September 17, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,672 hours, 31,962 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE ON FUSELAGE SIDE HAS (1 EA) LUG CHAFED APPROXIMATELY .003" DEEP ON LUG NR 13 COUNTING FROM FRONT TO BACK AND HINGE IS CHAFED APPROXIMATELY .045" DEEP AFT OF LUG NR 27 FROM CONTACT WITH HINGE PIN SPRING PIN.  COMPLIED WITH REO 601R-53-21-814 REV, TYPE I AND TYPE IV.
